Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Dark spotting. Trying to conceive. Need tips on losing weight

Hi, i had my last period on the 30th oct lasted for 4 days and now 19 days into my cycle i have been having dark spotting which on the 3rd day has turned into bright red blood wh can this be? Yes me and my partner have been trying to concieve for 4 years had tests shows im not ovulating regularly and i have a bmi of 40 so was told to become pregnant i would need to lose weight, any advise would be great
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The mild and irregular bleeding that you are having is likely to be due to hormonal disturbance which is more aggravated by being overweight. You can wait for few days for the bleeding to stop on its own and if it continues, do consult your gynecologist for treatment.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor